# SDR YENA2024080601075

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 77,797 hours, 28,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SUPPORT WEB LOCATED BTW FR. 69 AND FR 70 AT LEVEL STR 23L AT AFT GALLEY AREA (CPCP FINDING); REF AEROMAN WO 2024 208/1 NR 2024-337819, REMOVED AND REPLACED SUPPORT WEB LOCATED BTW FR. 69 AND FR 70 AT LEVEL STR 23L AT AFT GALLEY AREA IAW A320 SRM 51-42-11 , A320 SRM 51-42-11 AND DWG D53470100. THIS REPAIR IS CATEGORY A AND NOT FUTURE INSPECTION IS.
